SciELO - Scientific Electronic Library Online

 
vol.91 issue5  suppl.1Cutaneous leukemic infiltration following varicella - a case of Wolf's isotopic responseLaptop computer induced erythema ab igne: a new presentation of an old disease author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

WANG, Fang; LIU, Juan-Hua; ZHAO, Yu-Kun  and  LUO, Di-Qing. Interferon-gamma-induced local leukocytoclastic vasculitis at the subcutaneous injection site. An. Bras. Dermatol. [online]. 2016, vol.91, n.5, suppl.1, pp.76-78. ISSN 0365-0596.  http://dx.doi.org/10.1590/abd1806-4841.20164985.

Cutaneous reactions associated with interferons (IFNs) treatment are either localized or generalized. The most common presentation of localized reactions at IFNs injection site is usually an erythematous patch or plaque. Local leukocytoclastic vasculitis presenting with cutaneous necrosis is extremely rare. We report a 19-year-old man with hepatitis B who had local leukocytoclastic vasculitis induced by interferon-gama injection at the injection site. After changing the injection sites and using the combined treatment of prednisone and colchicine, the previous lesion healed and no other cutaneous lesion occurred. We also made a mini review of such cases.

Keywords : Cutaneous; Injection; Interferon-gamma; Leukocytoclastic; Steroid; Vasculitis.

        · text in English     · English ( pdf )